# SDR AALA202112076854

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737*
- Aircraft serial: 31127
- Aircraft time: 30,703 hours, 12,736 cycles
- System (JASC): 5630 · Door Windows
- Part: Shade
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE EXIT ROW SEAT 16F STUCK HALFWAY DOWN. ADJUSTED WINDOW SHADE EXIT ROW 16F. NO FAULTS AT THIS TIME.
